For the last three days my stool colour has been black, I do not have any pain in the stomack, or any where in the body. Its today that I am having some kind of sensation in the recturm area, though I will not call it pain. I have had this feeling in the past as well, but never had black stool colour. I have had my normal diet, and my normal walk.
Can any one please help with this issue?
Thanks and regards.
Well, black stool can be from eating something dark, like chocolate, which will also cause a little diarrhea that can make your back end feel uncomfortable, as you report. Occasionally medicine will cause bleeding, so check the side effects for your meds.
On the other hand, black stool sometimes indicates bleeding in the upper part of the digestive tract or small intestine. (If it's bright red, it can indicate bleeding more at the bottom end of the digestive tract or large intestine.) A family doc will want to do a physical exam and push on your abdomen to see where it hurts, and take stool sample to look for blood, they'll draw blood to check for anemia caused by bleeding, and they may also wish to get an ultrasound, which is relatively inexpensive compared to other views of the insides, and it might pick up on what's going on in your small intestine.
If their tests don't show anything, but you still get black stool, then a gastroenterologist doc will want to give you a scan. It shows more, and also it would reveal if any other digestive glands, like the liver or gallbaldder, are having some sort of problem, like producing too much bile.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.